# SDR SWIA201125458

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 21,886 hours, 18,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Binding
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 1066)  REPLACED THE PASSENGER DOOR MOTOR.
